# SDR R61A2021042400358

- Difficulty date: April 12, 2021
- Submitted: April 24, 2021
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 43,273 hours, 25,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17004071001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FWD FUSELAGE SUPPORT BRACKET FOUND CORRODED AT FR 16RH SIDE. AAR MX REPLACED SUPPORT PN 170-04071-001 IAW SRM 51-41-01. SEE AAR NRC# 4500895-2000-0170. AC REMAINS IN YQG FOR COMPLETION.
